# SDR FDEA201011234466

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,185 hours, 31,324 cycles
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cable
- Part number: 2605290001
- Part serial: 986
- Condition: Bent
- Location: Nr 2 Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

STARTED T/O ROLL NR 2 THROTTLE WAS SLOW TO ACHIEVE TAKEOFF POWER.  AFTER ACHIEVING TAKEOFF POWER NR 2, N1 ROLLED BACK TO 10 O'CLOCK ON THE GAUGE AND ENGINE FAIL CAME ON AROUND 90 KTS.  REMOVED AND REPLACED NR 2 ENGINE VSV FEEDBACK CABLE PER MM 75-31-01-2.  REMOVED AND REPLACED NR 2 ENGINE FAN SPEED SENSOR PER AMM 77-11-01-2.  CLOSED NR 2 ENGINE FAN,  REVERSER AND CORE COWLS AND PATIO DOORS.  COMPLIED WITH MAX POWER ASSURANCE CHECK AND ENGINE ACCELERATION CHECK PER MD-10 JRH. COMPLETED ENGINE RUN. ALL PARAMETERS NORMAL.
